Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 68, Number 226

All articles in this issue are freely accessible.

Numerical solution of a fast diffusion equation
Marie-Noelle Le Roux and Paul-Emile Mainge.
Math. Comp. 68 (1999), 461-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627805
Finite element approximation of the Cahn-Hilliard equation with concentration dependent mobility
John W. Barrett and James F. Blowey.
Math. Comp. 68 (1999), 487-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1609678
The discrete plateau problem: Convergence results
Gerhard Dziuk and John E. Hutchinson.
Math. Comp. 68 (1999), 519-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1613699
On the convergence of boundary element methods for initial-Neumann problems for the heat equation
Yang Hongtao.
Math. Comp. 68 (1999), 547-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1609650
Multigrid methods for the computation of singular solutions and stress intensity factors I: Corner singularities
Susanne C. Brenner.
Math. Comp. 68 (1999), 559-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1609670
Convergence analysis of domain decomposition algorithms with full overlapping for the advection-diffusion problems
P. Le Tallec and M. D. Tidriri.
Math. Comp. 68 (1999), 585-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1613715
An optimal domain decomposition preconditioner for low-frequency time-harmonic Maxwell equations
Ana Alonso and Alberto Valli.
Math. Comp. 68 (1999), 607-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1609607
On the robustness of the BPX-preconditioner with respect to jumps in the coefficients
Peter Oswald.
Math. Comp. 68 (1999), 633-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1620239
A quasi-randomized Runge-Kutta method
Ibrahim Coulibaly and Christian Lécot.
Math. Comp. 68 (1999), 651-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627781
Numerical integration of constrained Hamiltonian systems using Dirac brackets
Werner M. Seiler.
Math. Comp. 68 (1999), 661-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604375
On best possible order of convergence estimates in the collocation method and Galerkin’s method for singularly perturbed boundary value problems for systems of first-order ordinary differential equations
I. A. Blatov and V. V. Strygin.
Math. Comp. 68 (1999), 683-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1620211
Automatic differentiation of numerical integration algorithms
Peter Eberhard and Christian Bischof.
Math. Comp. 68 (1999), 717-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1613703
Error estimates for scattered data interpolation on spheres
Kurt Jetter, Joachim Stöckler and Joseph D. Ward.
Math. Comp. 68 (1999), 733-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1642746
Irregular sampling, Toeplitz matrices, and the approximation of entire functions of exponential type
Karlheinz Gröchenig.
Math. Comp. 68 (1999), 749-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1613711
The asymptotic efficiency of randomized nets for quadrature
Fred J. Hickernell and Hee Sun Hong.
Math. Comp. 68 (1999), 767-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1609662
Superlinear PCG methods for symmetric Toeplitz systems
Stefano Serra.
Math. Comp. 68 (1999), 793-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1620251
On the discrete logarithm in the divisor class group of curves
Hans-Georg Rück.
Math. Comp. 68 (1999), 805-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1622281
Computing discrete logarithms in real quadratic congruence function fields of large genus
Volker Müller, Andreas Stein and Christoph Thiel.
Math. Comp. 68 (1999), 807-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1620235
Zeta functions of a class of elliptic curves over a rational function field of characteristic two
Ernst-Ulrich Gekeler, Rita Leitl and Bodo Wack.
Math. Comp. 68 (1999), 823-833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621527
Computing rational points on rank 1 elliptic curves via $L$-series and canonical heights
Joseph H. Silverman.
Math. Comp. 68 (1999), 835-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627825
Applying sieving to the computation of quadratic class groups
Michael J. Jacobson Jr..
Math. Comp. 68 (1999), 859-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604324
Factoring high-degree polynomials over $\mathbf F_{2}$ with Niederreiter’s algorithm on the IBM SP2
Peter Roelse.
Math. Comp. 68 (1999), 869-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604383
Solving polynomials by radicals with roots of unity in minimum depth
Gwoboa Horng and Ming-Deh Huang.
Math. Comp. 68 (1999), 881-885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1627793

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical analysis, an introduction, by Walter Gautschi.
Reviewer: Hans J. Stetter
Math. Comp. 68 (1999), 887-891
Review information
Full-text PDF Free Access
Afternotes goes to graduate school, lectures in advanced numerical analysis, by G. W. Stewart.
Reviewer: J. Thomas King
Math. Comp. 68 (1999), 887-891
Review information
Full-text PDF Free Access
Iterative methods for solving linear systems, by Anne Greenbaum.
Reviewer: David Silvester
Math. Comp. 68 (1999), 887-891
Review information
Full-text PDF Free Access